# SDR OW62010F00000

- Difficulty date: February 11, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N7608U
- Make and model: Cessna T207A
- Aircraft serial: 20700446
- Engine: Cont TSIO520M
- Propeller: Mcauly D3A34C401
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part serial: AEC631397
- Condition: Cracked
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL STAIN ON OUTER ALUMINUM CASTING, CRACK FOUND BETWEEN COOLING FINS NEAR UPPER SPARKPLUG HOLE AND FUEL INJECTOR PORT.  CRACK CONFIRMED BY PRESSURIZING INDUCTION SYSTEM AND SOAP BUBBLES.  CRACK ORIGINATED IN THE INTAKE PORT AREA.  THIS IS THE 3RD CYLINDER REPLACED ON THIS SET OF CYLINDERS.  THE LAST CYLINDER SEPARATED DURING FLIGHT, (NR 5 POSITION), CAUSING LOSS OF POWER AND FORCING AN EMERGENCY LANDING.  THE FIRST CYLINDER FAILED LEAK DOWN TEST, (NR 4 POSITION), (LEAKAGE WAS DUE TO EXHAUST VALVE).
